# SDR GLBA20110711K

- Difficulty date: July 8, 2011
- Submitted: July 12, 2011
- Operation: Air carrier
- Aircraft: N96ZK
- Make and model: Emb EMB-120ER
- Aircraft serial: 120096
- Aircraft time: 40,517 hours, 43,112 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Out Of Rig
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT UPON GEAR RETRACTION BOTH RED A & B LIGHTS ILLUMINATED, APPEARED OTBD RT MAIN DOOR WAS OPEN, CYCLED GEAR, LIGHTS WENT OUT, RT MAIN ONLY.   MX COMPLIED WITH MLG & NLG RETRACTION ACTUATOR RIGGING IAW TC 120-3232.10, CYCLE GEAR 10 TIMES, OPS CHECKED GOOD.
